Sarah (ridgelines) wrote in vaginapagina,
Sarah
ridgelines
vaginapagina

Too much blood?

Okay, I know I post here a lot lately but I have been unable to get an appointment with my gyno until mid-January and I am just at a loss about whats going on. I tried to call their nurse line but they are not open today.

I posted a while back about bleeding for what I felt was too long. It was suggested to me that I try taking my inactive BC pills. So, that Sunday (the 26th) I began the inactive pills (I actually skipped a month of regular pills because I am going to just try getting the depo shot). For the first few days the bleeding got a little heavier. Then, yesterday I began soaking through super tampons in a half hour. I went to bed with a super tampon as well as a pad. This morning I woke up cramping. My fiance pulled the covers away and we saw what looked like a murder scene. I was covered in blood. When I was getting undressed, my pad had clots (fairly small) on it and it was down my legs and my sweat pants were ruined.

Is this to be expected when taking inactive pills after skipping a few weeks of them (I am on seasonique so I only taking inactive pills 1 week out of every 3 months, so I only actually skipped like 2). Is this even worth calling the nurse line to try to get in quicker? I am getting mixed thoughts from Google and my periods have always been very light and have never lasted more than a day or two. If this is normal, I have no idea. Any thoughts? Just within the last few months with my cramping to the point I am taking vicodin to get through work (which I know cramps that bad are not normal). I am bleeding like crazy. I am always tired. I am just miserable.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments